Drug Influenced Gingival Enlargement Presenting As A Lymphoplasmacytic Lesion: A Case Report

Authors

  • Vineet Vaman Kini , Kamlesh Dekate , Pankaj Chandrakant Londhe , Shrushti Mahendra Sukalkar , Sneha Vijay Waghmare

DOI:

https://doi.org/10.47750/pnr.2022.13.S10.218

Abstract

Gingival enlargement [GE] can be attributed to dental plaque induced inflammatory disease which may be further influenced by hormonal , nutritional , blood dysgrasia associated factors and systemic drug use. Anticonvulsants, immunosupressants, and calcium channel blockers are known to influence the clinical progression of plaque induced inflammatory GE . GE influenced by CCB Amlodipine may develop within months of administration and present with connective tiisue lymphoplasmacytic infiltrates on histopathologic evaluation. Lymphoplasmacytic infiltrates are also seen in plasma cell disorders, plasma cell gingivitis, leukemia, hodgkins lymphoma, multiple myeloma and hepatitis C infection may pose as possible differential diagnoses. In this case report an Amlodipine induced GE which presented with the histopathological features of a lymphoplasmacytic lesion was managed by non-surgical periodontal therpay and drug substitution leading to the subsequent resolution of both the clinical lesion and lymphoplasmacytic infiltrate upon histopathologic investigation during follow up  period over one year.

Downloads

Published

2022-12-31 — Updated on 2022-12-31

Issue

Section

Articles

How to Cite

Drug Influenced Gingival Enlargement Presenting As A Lymphoplasmacytic Lesion: A Case Report. (2022). Journal of Pharmaceutical Negative Results, 1897-1901. https://doi.org/10.47750/pnr.2022.13.S10.218